DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12410

Title: LIMIT LAWS FOR k-COVERAGE OF PATHS BY A MARKOV-POISSON-BOOLEAN MODEL
Authors: IYER, SK
MANJUNATH, D
YOGESHWARAN, D
Issue Date: 2008
Publisher: TAYLOR & FRANCIS INC
Citation: STOCHASTIC MODELS, 24(4), 558-582
Abstract: Let P := {Xi}(i >= 1) be a stationary Poisson point process R-d, {C-i}(i >= 1) be a sequence of i.i.d. random sets in R-d, and {Y-t(i); t >= 0}(i >= 1) be i.i.d. {0,1}-valued continuous time stationary Markov chains. We define the Markov-Poisson-Boolean model C-t :={Y-i(t) (X-i + C-i), i >= 1}. C-t represents the coverage process at time t. We first obtain limit laws for k-coverage of an area at an arbitrary instant. We then obtain the limit laws for the k-coverage seen by a particle as it moves along a one-dimensional path.
URI: http://dx.doi.org/10.1080/15326340802427448
http://dspace.library.iitb.ac.in/xmlui/handle/10054/12410
http://hdl.handle.net/10054/12410
ISSN: 1532-6349
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback